I've gone from 150 to 75, I'm past the physical withdrawal but now almost 3 weeks later I feel my personality is changing. Is this from Effexor or unrelated?
Steph; I am pretty sure from what I have gone through is this is the Effexor doing this is the doctor helping you go down the next step down would by the 37.5mg But this really is one of the harder ones to get the physical and mental side effect to stop after you are even done for as much as a month for many so make sure that you are getting help with this from the doctor to be safe if you go off too fast you well not be able to tell what is doing anything. Which includes mood changes and brain zaps which are weird but they go through you fast it just feels like an electrical charge zapping you but a bit scary so just want you to know about that one for sure. It does no damage but scares the heck out of some people. But please keep in contact with the doctor sometimes they can give you something to make it easier on you. Best of luck to you
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2012 • 18 answers
Citalopram - I've been off it for about 2 weeks and going through moderate withdrawal symptoms like?
Posted 2 Nov 2013 • 1 answer
Posted 26 Jan 2014 • 1 answer
Posted 8 Jan 2016 • 3 answers
Posted 29 Jun 2016 • 0 answers